Widespread non‐blanching eruption in a female patient with recent fever on immunosuppressive therapy

Read full text
Authors: Luca Busana, Stephano Cedirian, Tullio Brunetti, Cosimo Misciali, Bianca Maria Piraccini, Alessandro Pileri
Cited by: 0
References: 10

Abstract

A 39-year-old female patient presented to the dermatologic emergency outpatient clinic of IRCCS Sant'Orsola -Malpighi Hospital with a progressive, diffuse skin rash that had persisted for 2 weeks.Her medical history was significant for psoriasis, for which she was receiving treatment with ciclosporin.She was not on any other chronic medication, but had recently taken ketoprofen, which she discontinued three days before the development of the rash.She reported no known drug allergies.Nine to 10 days prior to the onset of the skin rash, she developed a high fever (up to 39 • C) and pharyngodynia (sore throat), both of which spontaneously healed without treatment.Dermatological examination revealed wide purpuric patches which coalesced into larger areas and did not © 2026 Deutsche Dermatologische Gesellschaft (DDG).

Fields of Study & Subjects

Drug-Induced Adverse Reactions Dermatological and COVID-19 studies Vasculitis and related conditions

Publication details

Journal / source
JDDG Journal der Deutschen Dermatologischen Gesellschaft
Volume
24
Issue
5
Pages
692–695
Publication date
7 February 2026
Language
DE